# SDR 2008UALA00893

- Difficulty date: February 14, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 49,201 hours, 9,340 cycles
- Engine: Pwa PW4077
- System (JASC): 3242 · Brake
- Part: Control Unit
- Part number: 429074
- Condition: Faulty
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTISKID EICAS MSG ON TAXI.  SUSPECT BRAKE SYSTEM CONTROL UNIT.  REPLACED BRAKE SYSTEM CONTROL UNIT AS PER MM 32 -42-01, PASSED MAT TEST.  AC OK FOR SERVICE.
